Journal article icon

Journal article

On the splitting-up method for rough (partial) differential equations

Abstract:
This article introduces the splitting method to systems driven by rough paths. The focus is on (nonlinear) partial differential equations with rough noise but we also cover rough differential equations. Applications to stochastic partial differential equations arising in control theory and nonlinear filtering are given.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jde.2011.02.009

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hughs College
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Differential Equations Journal website
Volume:
251
Issue:
2
Pages:
316-338
Publication date:
2011-03-05
DOI:
EISSN:
1090-2732
ISSN:
0022-0396
Pubs id:
pubs:548178
URN:
uri:01195155-24cc-40d3-ada2-5b9efb9bcf87
UUID:
uuid:01195155-24cc-40d3-ada2-5b9efb9bcf87
Local pid:
pubs:548178
Paper number:
2

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP